Alert archive / Nebraska / Wind Advisories in 2007

Wind Advisory 17, NWS North Platte, NE

June 5, 200720 counties in Nebraska

NWS North Platte, NE issued this wind advisory at Jun 5, 2007, 3:52 PM CDT for 20 counties in Nebraska. It took effect at Jun 6, 2007, 1:00 PM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jun 5, 2007, 3:52 PM CDT (20:52 UTC)
In effect from
Jun 6, 2007, 1:00 PM CDT
Expired
Jun 6, 2007, 10:00 PM CDT
In force
9 hr
Issued by
NWS North Platte, NE

Counties Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Frontier County, NE, Garfield County, NE, Hayes County, NE, Holt County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Thomas County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 42 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.9 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2007-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2007-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
709 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KLBF 052052
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
352 PM CDT TUE JUN 5 2007

...STRONG WINDS TO IMPACT PORTIONS OF NORTH CENTRAL AND WESTERN
NEBRASKA WEDNESDAY AFTERNOON AND EVENING...

.LOW PRESSURE WILL INTENSIFY ACROSS SOUTHWESTERN SOUTH DAKOTA
WEDNESDAY MORNING. WITH HIGH PRESSURE TO THE EAST...A SHARP
PRESSURE GRADIENT WILL DEVELOP ON WEDNESDAY. STRONG SOUTHERLY
WINDS EAST OF THIS FEATURE ACROSS SOUTHWESTERN...CENTRAL AND
PORTIONS OF NORTH CENTRAL NEBRASKA WILL INCREASE BY LATE MORNING
TO 25 TO 35 MPH...WITH GUSTS TO 45 MPH. 

NEZ005>010-025>029-036>038-057>059-069>071-060830-
/O.NEW.KLBF.WI.Y.0017.070606T1800Z-070607T0300Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP-
GARFIELD-WHEELER-MCPHERSON-LOGAN-CUSTER-KEITH-PERKINS-LINCOLN-
CHASE-HAYES-FRONTIER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL...THEDFORD...DUNNING...TAYLOR...
BURWELL...BARTLETT...TRYON...STAPLETON...BROKEN BOW...OGALLALA...
GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS
352 PM CDT TUE JUN 5 2007 /252 PM MDT TUE JUN 5 2007/

...WIND ADVISORY IN EFFECT FROM 1 PM CDT /12 PM MDT/ TO 10 PM CDT
/9 PM MDT/ WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM CDT /12 PM MDT/ TO 10 PM
CDT /9 PM MDT/ WEDNESDAY. 

STRONG SOUTHERLY WINDS WILL DEVELOP ACROSS SOUTHWESTERN...CENTRAL
AND PORTIONS OF NORTH CENTRAL NEBRASKA WEDNESDAY AFTERNOON AND
EVENING. SUSTAINED WINDS OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH
ARE LIKELY.

PERSONS DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD
EXERCISE CAUTION AND BE PREPARED FOR STRONG
CROSSWINDS...ESPECIALLY ON EAST TO WEST ROUTES. 

$$

BUTTLER
4 follow-up statements
000 
WWUS73 KLBF 060822 AAA
NPWLBF

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
322 AM CDT WED JUN 6 2007

...STRONG WINDS TO IMPACT PORTIONS OF NORTH CENTRAL AND WESTERN
NEBRASKA THIS AFTERNOON AND EVENING...

.LOW PRESSURE WILL INTENSIFY ACROSS WESTERN SOUTH DAKOTA
TODAY. WITH HIGH PRESSURE TO THE EAST...A TIGHT PRESSURE GRADIENT
WILL PERSIST INTO TONIGHT. STRONG SOUTHERLY WINDS WILL INCREASE BY
LATE MORNING TO 25 TO 35 MPH...WITH GUSTS TO NEAR 50 MPH.

NEZ005>010-025>029-036>038-057>059-069>071-061700-
/O.CON.KLBF.WI.Y.0017.070606T1800Z-070607T0300Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP-
GARFIELD-WHEELER-MCPHERSON-LOGAN-CUSTER-KEITH-PERKINS-LINCOLN-
CHASE-HAYES-FRONTIER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL...THEDFORD...DUNNING...TAYLOR...
BURWELL...BARTLETT...TRYON...STAPLETON...BROKEN BOW...OGALLALA...
GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS
322 AM CDT WED JUN 6 2007 /222 AM MDT WED JUN 6 2007/

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS
AFTERNOON TO 10 PM CDT /9 PM MDT/ THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS
AFTERNOON TO 10 PM CDT /9 PM MDT/ THIS EVENING. 

STRONG SOUTHERLY WINDS WILL OCCUR ACROSS SOUTHWESTERN...CENTRAL AND
PORTIONS OF NORTH CENTRAL NEBRASKA THIS AFTERNOON AND EVENING. 
SUSTAINED WINDS OF 25 TO 35 MPH WILL OCCUR...WITH GUSTS TO NEAR 
50 MPH.

PERSONS DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD
EXERCISE CAUTION AND BE PREPARED FOR STRONG CROSSWINDS...
ESPECIALLY ON EAST TO WEST ROUTES.

$$

KAR
000 
WWUS73 KLBF 061654 AAA
NPWLBF

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1154 AM CDT WED JUN 6 2007

...STRONG WINDS TO IMPACT PORTIONS OF NORTH CENTRAL AND WESTERN
NEBRASKA THIS AFTERNOON AND EVENING...

.LOW PRESSURE WILL INTENSIFY ACROSS WESTERN SOUTH DAKOTA TODAY.
WITH HIGH PRESSURE TO THE EAST...A TIGHT PRESSURE GRADIENT WILL
PERSIST INTO TONIGHT. STRONG SOUTHERLY WINDS WILL INCREASE BY
THIS AFTERNOON TO 25 TO 35 MPH...WITH GUSTS TO NEAR 50 MPH.

NEZ005>010-025>029-036>038-057>059-069>071-070300-
/O.CON.KLBF.WI.Y.0017.070606T1800Z-070607T0300Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP-
GARFIELD-WHEELER-MCPHERSON-LOGAN-CUSTER-KEITH-PERKINS-LINCOLN-
CHASE-HAYES-FRONTIER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL...THEDFORD...DUNNING...TAYLOR...
BURWELL...BARTLETT...TRYON...STAPLETON...BROKEN BOW...OGALLALA...
GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS
1154 AM CDT WED JUN 6 2007 /1054 AM MDT WED JUN 6 2007/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/
THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS
EVENING. 

STRONG SOUTHERLY WINDS WILL OCCUR ACROSS SOUTHWESTERN...CENTRAL
AND PORTIONS OF NORTH CENTRAL NEBRASKA THIS AFTERNOON AND
EVENING. SUSTAINED WINDS OF 25 TO 35 MPH WILL OCCUR...WITH GUSTS
TO NEAR 50 MPH.

PERSONS DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD
EXERCISE CAUTION AND BE PREPARED FOR STRONG CROSSWINDS...
ESPECIALLY ON EAST TO WEST ROUTES.

$$
POWER
000 
WWUS73 KLBF 062109
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
409 PM CDT WED JUN 6 2007

...STRONG WINDS TO IMPACT PORTIONS OF NORTH CENTRAL AND WESTERN
NEBRASKA THIS EVENING...

.LOW PRESSURE WILL CONTINUE TO INTENSIFY ACROSS WESTERN SOUTH
DAKOTA. WITH HIGH PRESSURE TO THE EAST...A TIGHT PRESSURE
GRADIENT WILL PERSIST INTO TONIGHT. STRONG SOUTHERLY WINDS WILL
CONTINUE AT 25 TO 35 MPH...WITH GUSTS TO NEAR 50 MPH.

NEZ005>010-025>029-036>038-057>059-069>071-070300-
/O.CON.KLBF.WI.Y.0017.000000T0000Z-070607T0300Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP-
GARFIELD-WHEELER-MCPHERSON-LOGAN-CUSTER-KEITH-PERKINS-LINCOLN-
CHASE-HAYES-FRONTIER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL...THEDFORD...DUNNING...TAYLOR...
BURWELL...BARTLETT...TRYON...STAPLETON...BROKEN BOW...OGALLALA...
GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS
409 PM CDT WED JUN 6 2007 /309 PM MDT WED JUN 6 2007/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/
THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS
EVENING. 

STRONG SOUTHERLY WINDS WILL OCCUR ACROSS SOUTHWESTERN...CENTRAL
AND PORTIONS OF NORTH CENTRAL NEBRASKA THIS EVENING. SUSTAINED
WINDS OF 25 TO 35 MPH WILL OCCUR...WITH GUSTS TO NEAR 50 MPH.

PERSONS DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD
EXERCISE CAUTION AND BE PREPARED FOR STRONG CROSSWINDS...
ESPECIALLY ON EAST TO WEST ROUTES.

$$

POWER
000 
WWUS73 KLBF 070308
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1008 PM CDT WED JUN 6 2007

...WIND ADVISORY HAS EXPIRED...

.A TIGHT PRESSURE GRADIENT WILL ALLOW FOR BREEZY CONDITIONS
OVERNIGHT ACROSS MUCH OF WESTERN AND NORTH CENTRAL
NEBRASKA...HOWEVER WINDS ARE EXPECTED TO REMAIN BELOW ADVISORY
CRITERIA.

NEZ005>010-025>029-036>038-057>059-069>071-070415-
/O.EXP.KLBF.WI.Y.0017.000000T0000Z-070607T0300Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP-
GARFIELD-WHEELER-MCPHERSON-LOGAN-CUSTER-KEITH-PERKINS-LINCOLN-
CHASE-HAYES-FRONTIER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL...THEDFORD...DUNNING...TAYLOR...
BURWELL...BARTLETT...TRYON...STAPLETON...BROKEN BOW...OGALLALA...
GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS
1008 PM CDT WED JUN 6 2007 /908 PM MDT WED JUN 6 2007/

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

WEST TO NORTHWEST WINDS OF 10 TO 20 MPH...WITH A FEW HIGHER
GUSTS...CAN BE EXPECTED THROUGH THE REMAINDER OF THE NIGHT ACROSS
WESTERN AND NORTH CENTRAL NEBRASKA.

$$

JWS

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this wind advisory went out at Jun 5, 3:28 PM CDT, 24 minutes earlier.

Area forecast discussion, Jun 5, 3:28 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
328 PM CDT TUE JUN 5 2007

...FORECAST CHALLENGE IS PRECIPITATION CHANCES...AS WELL AS...SEVERE
WEATHER AND WIND POTENTIAL...

.SYNOPSIS...UPPR LVL DISTURBANCE CROSSING CENTRAL WYOMING ATTM WITH
ABUNDANT TCU DEVELOPMENT NOTED ALONG THE I25 CORRIDOR FROM CYS TO
CASPER. SURFACE HIGH CONTINUES TO MOVE EAST THIS
AFTERNOON...ALLOWING PRESSURE GRADENT TO BEGIN TO STEEPEN ACROSS THE
PANHANDLE THIS AFTERNOON. SRLY WINDS HAVE INCREASED TO 20 TO 30
MPH...WITH GUSTS TO 35 MPH. TEMPERATURES AT 2 PM CDT WERE IN THE LWR
TO MID 70S.

&&

.DISCUSSION...

NEAR TERM (TONIGHT THROUGH THURSDAY NIGHT)...ACTIVE NEAR TERM
SHAPING UP WITH PRECIP/SVR POTENTIAL TONIGHT...WINDS AND SEVERE
POTENTIAL FOR WEDNESDAY AND WEDNESDAY NIGHT...AND PRECIP CHANCES AND
TEMPS FOR THURSDAY.

FOR TONIGHT...UPPR LVL TROF... WILL PUSH INTO THE PAC NW STATES THIS
EVENING...FLATTENING THE DOWNSTREAM RIDGE OVER THE CENTRAL CONUS.
LEAD WAVE...CURRENTLY CROSSING CENTRAL WYOMING...WILL EMERGE ACROSS
THE HIGH PLAINS BY 00Z THIS EVENING. HAVE LEFT POPS IN THE FCST IN
WESTERN AREAS AS IS AND ADDED THEM FURTHER EAST OVERNIGHT WITH
STRONG MID LEVEL WARM AIR ADVECTION CROSSING NEBRASKA...AND DECENT
LOW LEVEL JET DEVELOPING OVERNIGHT. IN ADDITON TO PRECIPITATION
CHANCES...BUMPED UP CLOUD COVER IN WESTERN AREAS AS SERLY FLOW WILL
INCREASE STRATUS POTENTIAL OVERNIGHT. ARE NOT CONCERNED ABOUT FOG THOUGH AS
THE INCREASING SURFACE PRESSURE GRADIENT...WILL KEEP THE BOUNDARY
LAYER MIXED OVERNIGHT.

WEDNESDAY AND WEDNESDAY NIGHT...FORECAST FOCUS SHIFTS TO WINDS AND
SEVERE THREAT FOR TOMORROW. THE NAM SOLN THIS MORNING IS CONSISTENT
WITH PVS RUNS...DEVELOPING A STRONG 978MB SFC LOW ACROSS SWRN SO
DAKOTA TOMORROW AFTERNOON. A SHARP DRYLINE WILL DEVELOP SOUTH OF
THIS FEATURE INTO SWRN NEBRASKA BY MIDDAY...WITH MID 60 DEW POINTS
PUSHING INTO CENTRAL AND ERN NEBRASKA. -7 TO -8 C TEMPS AT H5 WILL
EFFECTIVELY CAP THE ATMOSPHERE UNTIL LATE AFTERNOON BEFORE THE MID
LEVEL COOLING CATCHES UP WITH THE DRYLINE. AS IT STANDS...WEAKEST
INHIBITION POPS UP FROM WESTERN CUSTER INTO HOOKER COUNTY AT 21Z. IF
THE DRYLINE SURGE IS STRONG ENOUGH TO OVERCOME THE CAP...EXPLOSIVE
THUNDERSTORM DEVELOPMENT WILL RESULT. SVR PARAMETERS AND INDICES
CONTINUE TO INDICATE LIKELY SEVERE STORMS WITH A STRONG POTENTIAL
FOR TORNADOES. FOR NOW...WILL PAINT HIGHEST POPS EAST OF LBF...AS
DRYLINE IS EXPECTED TO BE EAST OF HERE BY 21Z.

IN ADDITION TO THE SEVERE THREAT...WILL HOIST A WIND ADVISORY FOR
TOMORROW AFTERNOON AND EARLY EVENING. H85 WIND FIELD WILL INCREASE
TO BETTER THAN 40KTS...WITH EFFICIENT MIXING TO THE SURFACE TOMORROW
AFTERNOON. SFC GRADIENT TIGHTEST FROM VTN TO OGA EAST...AND
NUMERICAL GUIDANCE INDICATING A GOOD POTENTIAL FOR 30 TO 45 MPH
WINDS. WILL TIME ADVISORY FROM 18Z TO 03Z TOMORROW...AND THIS MAY
NEED TO BE EXTENDED ACROSS THE FAR NERN ZONES...DEPENDING ON THE
SPEED OF THE SURFACE TROF.

AFTER WEDNESDAY...A SHARP COLD FRONT WILL DIVE SOUTH ACROSS THE
FORECAST AREA ON THURSDAY. HAVE TRENDED TEMPS DOWN FOR THURSDAY IN
LINE WITH SURROUNDING FORECAST OFFICES. GIVEN THE H85 TEMP FIELD
BEHIND THE FRONT...WOULDNT BE SURPRISED TO SEE WIDESPREAD HIGHS IN
THE 60S ON THURSDAY.

LONG TERM (FRIDAY THROUGH TUESDAY)...MAINLY TRANQUIL CONDS EXPECTED
FOR FRIDAY AND SATURDAY...AS THE COLD FRONT AND ASSOCIATED GULF
MOISTURE...STALLS ACROSS THE SOUTHERN PLAINS. FAIRLY ACTIVE ZONAL
PATTERN DEVELOPS WITH ABUNDANT DISTURBANCES...BUT A LACK OF LOW
LEVEL MOISTURE SHOULD SUPRESS PRECIPITATION. BETTER CHANCES FOR
PRECIPITATION ARIVE ON SUNDAY INTO EARLY NEXT WEEK. THE PATTERN WILL
AMPLIFY AS A BROAD TROF OF LOW PRESSURE DEVELOPS ACROSS THE WESTERN
THIRD OF THE CONUS. WARMED TEMPS IN RESPONSE TO THIS PATTERN AND
INCREASED PRECIPITATION CHANCES...AS THE CENTRAL PLAINS WILL
EXPERIENCE BROAD SWRLY FLOW.

&&
AVAITION...VFR CONDITIONS TO PERSIST THROUGH THE EVENING.  SCATTERED
THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON ACROSS WESTERN NEBRASKA
INTO EARLY EVENING.  WINDS WILL REMAIN WELL MIXED OVERNIGHT.

MID LEVEL WINDS KICK UP TO 50 KNOTS AT 5KFT OVERNIGHT BUT WINDS
SHOULD REMAIN MIXED ENOUGH TO KEEP LLWS OUT OF THE FORECAST. MVFR
CLOUD CEILINGS ARE POSSIBLE OVERNIGHT AND PATCHY FOG IS ALSO
POSSIBLE AT LBF IN THE RIVER VALLEY.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY FROM 1 PM CDT TO 10
PM CDT WEDNESDAY AND WEDNESDAY EVENING. ZONES
NEZ005>010-025>029-036>038-057>059-069>071.

&&

CLB/HIRSCH
Hazardous weather outlook, Jun 5, 3:32 PM CDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
332 PM CDT TUE JUN 5 2007

NEZ004>010-022>029-035>038-056>059-069>071-094-062045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
332 PM CDT TUE JUN 5 2007 /232 PM MDT TUE JUN 5 2007/

...SIGNIFICANT SEVERE WEATHER OUTBREAK POSSIBLE LATE WEDNESDAY
AFTERNOON AND EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...REST OF TONIGHT.

THUNDERSTORMS REMAIN POSSIBLE OVERNIGHT AS A WARM FRONT ADVANCES
EASTWARD. A FEW STORMS ACROSS THE EASTERN HALF OF NORTH CENTRAL
NEBRASKA MAY BRIEFLY BECOME STRONG AND CONTAIN BRIEF HEAVY
RAIN...SMALL HAIL AND GUSTY WINDS. ANY ACTIVITY SHOULD END OR MOVE
EAST OF THE OUTLOOK AREA BY DAYBREAK.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A SIGNIFICANT SEVERE WEATHER OUTBREAK IS POSSIBLE LATE WEDNESDAY
AFTERNOON AND EVENING. THE AREA AT RISK FOR SEVERE WEATHER IS ALONG
AND EAST OF HIGHWAY 83 WITH CONDITIONS WORSENING EASTWARD.

THE ATMOSPHERE IS EXPECTED TO BECOME VERY UNSTABLE AND WINDS
ALOFT WILL BE STRONG. PEOPLE ACROSS CENTRAL AND NORTH CENTRAL
NEBRASKA SHOULD MAINTAIN A HIGH STATE OF READINESS FOR THE
POSSIBILITY OF AN ISOLATED TORNADO.

STORM DEVELOPMENT IS CONTINGENT UPON THE ATMOSPHERE RELEASING ITS
ENERGY AND THERE APPEARS TO BE SUFFICIENT INHIBITION SO THAT ONLY A
FEW STORMS ARE EXPECTED TO FORM. ANY STORMS WHICH FORM WILL LIKELY
BECOME QUITE SEVERE AND PRODUCE VERY LARGE HAIL...WIND DAMAGE AND
POSSIBLY A TORNADO.

THURSDAY THROUGH SUNDAY...SEVERAL WEAK WAVES WILL MOVE ACROSS
REGION WITH GENERAL THUNDERSTORMS POSSIBLE WITH EACH WAVE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE LATE WEDNESDAY AFTERNOON.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

CDC/KAR

Nearby

Wind Advisories in Nebraska, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.